# SDR COEA2023122806801

- Difficulty date: October 30, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503204
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 100065 HEAVY CHECK   COE/MAJOR REPAIR: CENTER FUSELAGE, FWD LOWER SKIN HAS LEVEL 2 CORROSION AT DOME NUT LOCATION BETWEEN FR23-FR23A AND BETWEEN STRINGER 18R- STRINGER 20R. CORRECTIVE ACTION: REPAIR PER ATR72 SRM 530000-831-A01.
